# SDR SIMA201017208

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 22,540 hours, 19,885 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99064993
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4558 THE CREW REPORTED THE FIRST OFFICER’S PRIMARY FLIGHT DISPLAY WENT BLANK, AND THEN THE CREW SMELLED AN ELECTRICAL BURNING ODOR.  THE PRIMARY FLIGHT DISPLAY RETURNED FUNCTIONAL BUT THE ELECTRICAL BURNING ODOR REMAINED.  THE CREW ELECTED TO RETURN TO LGA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND ODOR COMING FROM THE FIRST OFFICER’S PRIMARY FLIGHT DISPLAY.  REMOVED AND REPLACED THE FIRST OFFICER’S PRIMARY FLIGHT DISPLAY IAW 133 MM 34-22-01.  THE OPERATIONAL CHECK WAS GOOD AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
